MAUDE Adverse Event Report: TIDI PRODUCTS, LLC STERILE-Z; STERILE-Z PATIENT DRAPE

TIDI PRODUCTS, LLC STERILE-Z; STERILE-Z PATIENT DRAPE
Model Number 5574
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/25/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is based soley on customer reported issue.Attempts have been made to contact the initial reporter.
 
Event or Problem Description
Customer described the weight of the drape moved the frame/tracker and they also said the plastic was interfering with light causing a signal error.This is the initial report and tidi is in the process of obtaining further information and will be investigating.

Brand Name
STERILE-Z
Common Device Name
STERILE-Z PATIENT DRAPE
Manufacturer (Section D)
TIDI PRODUCTS, LLC
14241 n fenton rd
fenton MI 48430
MDR Report Key7029602
Report Number1825560-2017-00080
Device Sequence Number1013616
Product Code KKX
UDI-Device Identifier01618125140212
UDI-Public01618125140212
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number5574
Device Catalogue Number5574
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/25/2017
Initial Report FDA Received Date11/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1